# SDR GTIA010038

- Difficulty date: February 12, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 15243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FOUND EMERGENCY LIGHTING BATTERY POWER SUPPLY IN ENTRANCE FORWARD GALLEY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY IN FORWARD GALLEY ENTRANCE WAY IAW MD-80 33-50.  OPS CHECK NORMAL.  (M)
